PANADOL BABY & INFANT PARACETAMOL ORAL SUSPENSION 100ML

Regular price €4.86

Tax included.

Product Description

Panadol Baby & Infant Suspension (3months-5years) provides effective temporary relief from the pain and fever associated with: 

  • Toothache
  • Sore throat
  • Childhood infections
  • Immunisation
  • Teething 

Active Ingredient 

  • Each 5ml contains 120mg paracetamol
  • ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist

Directions

Use the below dosing of Children’s Panadol Baby & Infant Suspension based on weight. If weight is unknown, use the child’s age.

WEIGHT (KG)

AGE

DOSE (ML)

5-6

2-3 months

3

6-7

3-4 months

3.5

7-8

4-6 months

4

8-9

6-8 months

5

9-10

8-12 months

5.5

10-12

1-2 years

6

12-14

2-3 years

7.5

14-16

3-4 years

8.5

16-18

4-5 years

10

Warnings

  • A dose of 10-15 mg/kg to be repeated 
  • Do not give to your child more than 60 mg /kg presented in divided doses throughout 24 hours
  • Do not give to your child more frequently than every 4 hours.
  • Do not give to your child more than four doses in any 24 hour period
  • Do not give to your child for longer than 3 days without asking a doctor
  • Do not use if using other products containing paracetamol.
  • For children aged 2-3 month use under doctors guidance. A single dose of 10 - 15 mg/ kg for symptomatic relief of reaction due to vaccination.
  • Medical advice should be sought if fever persists after a second dose.
  • For other indications, give only under medical advice. Not recommended for children under 2 months.
  • Medical advice should be sought before giving Panadol Baby & Infant to your child if:
  • Your child has liver or kidney problems 
  • Your child has glutathione depleted states such as sepsis, please consult your doctor before taking Panadol 
  • Your child has hereditary problems of fructose intolerance must not take Panadol Baby & Infant as this product contains Maltitol & Sorbitol liquid (666.5 mg per 5 ml suspension).
  • Do not give Panadol if your child has previous history of hypersensitivity to paracetamol or any other ingredients in this product
  • This product contains ethyl-, methyl-, propyl-hydroxybenzoates (E219, E215, E217) which may cause allergic reactions (possibly delayed).

Please see your child’s doctor if symptoms do not improve, get worsen or new symptoms occur because these could be signs of a serious condition.

* Keep this and all medication out of sight and reach of children.

* Do not exceed the stated dose

Panadol Baby & infant is contraindicated in children with known or previous history of hypersensitivity to paracetamol or any other ingredient in the product

Shake thoroughly before use.

Store below 25˚C

ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist